On continued fractions and the Sorgenfrey line.



Downloads per month over past year

Lupianez, Francisco Gallego (1990) On continued fractions and the Sorgenfrey line. Questions and answers in general topology , 8 (2). pp. 457-465. ISSN 0918-4732

Official URL: http://qagt.za.org/contributors


We define a modification of continued fractions such that the lexicographic order coincides with the linear order of real numbers. Using this representation, we obtain a new proof of the theorem which shows that the Sorgenfrey line is not totally paracompact.

Item Type:Article
Uncontrolled Keywords:Total paracompactness; Continued fractions; Sorgenfrey line
Subjects:Sciences > Mathematics > Number theory
Sciences > Mathematics > Topology
ID Code:16203
Deposited On:10 Sep 2012 11:42
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page